MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 DISPLAY- AND CONTROL MODULE; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 DISPLAY- AND CONTROL MODULE; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 28-95-10
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Livanova (b)(4) manufactures the s5 display- and control module.The incident occurred in (b)(6).A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.Device not returned.
 
Event or Problem Description
Livanova deutschland received a report that a s5 display- and control module touch screen became unresponsive during procedure.There was no report of patient injury.
 
Additional Manufacturer Narrative
Previously, complaints related to the firmware were considered to be reportable malfunctions.However, as the display and control module is part of the system panel, which is the interface between the user and the perfusion system, the module only displays sensor data, time measurements and status messages.It is partially used for the alarm management, configuring and assigning monitoring functions and providing information to the ups module.The module is not used for configuring and controlling the pumps themselves.The reported malfunction would not have any affect on device performance or the ability to maintain blood flow during cardiac surgery.Consequently, livanova (b)(4) was unable to identify a hazardous situation potentially leading to a serious injury as a result of this type of issue, and it is now considered to be non-reportable.

Brand Name
S5 DISPLAY- AND CONTROL MODULE
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich 80939
GM  80939
MDR Report Key7352410
Report Number9611109-2018-00242
Device Sequence Number16155339
Product Code DTQ
UDI-Device Identifier04033817900795
UDI-Public010403381790079511171107
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number28-95-10
Initial Date Received by Manufacturer 02/20/2018
Supplement Date Received by Manufacturer06/01/2018
Initial Report FDA Received Date03/20/2018
Supplement Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1